Alert archive / Minnesota / Special Weather Statements in 2013

Special Weather Statement, NWS Twin Cities, MN

July 12, 2013Douglas County, Todd County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 12, 2013, 10:55 PM CDT for Douglas County, Todd County, Minnesota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2013, 10:55 PM CDT (03:55 UTC)
Expired
Jul 12, 2013, 11:45 PM CDT
In force
50 min
Issued by
NWS Twin Cities, MN

Counties Douglas County, MN, Todd County, MN

The radar

The Minneapolis radar (KMPX), 169 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2150 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WWUS83 KMPX 130355
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1055 PM CDT FRI JUL 12 2013

MNZ041-042-130445-
DOUGLAS-TODD-
1055 PM CDT FRI JUL 12 2013

AT 1052 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHWEST OF ALEXANDRIA...OR 17 MILES EAST OF
HOFFMAN. THIS STORM WAS MOVING EAST AT 40 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GARFIELD.
  ALEXANDRIA.
  NELSON.
  BELLE RIVER.
  OSAKIS.
  CLOTHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4612 9467 4577 9467 4577 9556 4609 9552
TIME...MOT...LOC 0356Z 271DEG 35KT 4592 9541

$$

JLT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 12, 10:54 PM CDT, 1 minute earlier.

Area forecast discussion, Jul 12, 10:54 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1054 PM CDT FRI JUL 12 2013

.UPDATE...
FOR 06Z AVIATION DISCUSSION BELOW

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 330 PM CDT FRI JUL 12 2013

IT IS A WARM AND BREEZY AFTERNOON IN MN/WI AS WE ARE SANDWICHED IN
BETWEEN AN AREA OF LOW PRESSURE IN THE DAKOTAS AND A SURFACE HIGH
OVER THE GREAT LAKES. THERE IS ABOUT A 10 MB DIFFERENCE ACROSS THE
FORECAST AREA WITH 2-3 MB MSLP FALLS ENTERING WESTERN MN THIS
AFTERNOON. 20-30 MPH WIND GUSTS ARE THE RESULT. MUCH OF EASTERN MN
AND WESTERN WI WILL FINISH BETWEEN 83-90 FOR HIGHS TODAY AND IT IS
ONLY BECAUSE THE BL WINDS ARE REMAINING S-SE AND NOT TRUE S OR
S-SW...OTHERWISE WE SEE A LOT OF 90S OUT THERE NOW. WE ARE SEEING
THAT IN WESTERN MN WITH 90-92/70 AND HEAT INDICES IN THE MID 90S.

NOW FOR THE REAL QUESTIONS...HOW MUCH OF THE THUNDERSTORM ACTIVITY IN
THE DAKOTAS THIS AFTERNOON WILL MAKE IT INTO MN TONIGHT? HOW FAR
EAST? HOW INTENSE? THE 850 MB MOISTURE TRANSPORT HAS REALLY
INCREASED NEAR THE MN/SD BORDER THIS AFTERNOON...BUT THE CURRENT
ACTIVITY IN NE ND IS JUST NORTH OF THE 14-15 700 MB ISOTHERMS ALONG
A TIGHT 850-700 MB DEWPOINT GRADIENT AND ON THE SE SIDE OF THE UPPER
JET. IR SATELLITE SHOWS COOLING CLOUD TOPS WITH THE ONGOING
CONVECTION AND THERE IS NOW A NICE CU FIELD FORMING SOUTH AND EAST
OF THE COLDEST TOPS. THE DEVELOPING CU IS RIGHT IN THE MIDDLE OF A
HIGH SBCAPE POOL. THIS AREA IS ALSO CLOSE ENOUGH TO THE 500 MB WIND
MAX TO MANAGE 30-40 KTS OF DEEP LAYER SHEAR. SO...WOULDN'T BE
SURPRISED TO SEE A WATCH BOX COORDINATED BETWEEN SPC AND ABR/FGF
SOMETIME LATE THIS AFTERNOON /IN FACT SPC JUST PUT OUT A DISCUSSION
FOR THAT AREA AS I AM FINISHING THIS DISCUSSION/. CONDITIONS ARE
FAR LESS FAVORABLE THE FARTHER EAST YOU GO...ESPECIALLY IN TERMS OF
SHEAR. HOWEVER...THERE IS CERTAINLY PLENTY OF ELEVATED
INSTABILITY...AND EVEN MODEST SBCAPE IN THE FAR WESTERN REACHES OF
THE FORECAST AREA ON THE ORDER OF 1000-1500 J/KG. WE EXPECT ACTIVITY
TO CONTINUE NORTH OF THE 700 MB WARM BUBBLE WHICH WILL TRANSLATE
EAST WITH TIME. THE ACTIVITY ITSELF SHOULD MOVE QUICKLY TO THE
NORTHEAST ONCE IT FORMS. AREAS NEAR AND NORTH OF A LINE FROM REDWOOD
FALLS TO ST. CLOUD TO LAKE MILLE LACS ARE IN A FAVORABLE LOCATION TO
RECEIVE THE REMNANTS OF THE STRONG CONVECTION CURRENTLY DEVELOPING
IN THE DAKOTAS. THE PROBLEM FOR SOUTHERN MN AND WESTERN WI WILL BE
THE TIMING FOR ONE /AS WE SHOULD SEE MUCH LESS INSTABILITY BY THE
TIME THE PRECIP ARRIVES/ AND ALSO THE ORIENTATION OF THE BEST
FORCING JUST FAVORS WESTERN AND NORTHERN MN. WE THINK THE CONVECTION
WILL HANG AROUND THE WEST SIDE OF THE 850-300 MB THICKNESS RIDGE AND
RIDE RIGHT UP IT INTO NE MN. THEREFORE...WE HAVE LIKELY POPS NEAR
AND NORTH OF THE LINE MENTIONED ABOVE AND REDUCE POPS TO SLIGHT
CHANCE IN THE EASTERN FORECAST AREA FOR THE SMALL CHANCE SOME
SHOWERS LIMP IN ON THE BACK OF THAT ELEVATED INSTABILITY.

WE HANG ONTO TO S-SE FLOW AT LOW LEVELS AGAIN TOMORROW AND
ACTUALLY COOL SLIGHTLY BETWEEN 925-850 MB. THIS IN ADDITION TO
BETTER CHANCES FOR A BROKEN MID DECK OF CLOUDS AND FILTERED
SUNSHINE...SUGGEST WE COULD ACTUALLY BE 2-4 DEGREES COOLER TOMORROW
AS COMPARED TO TODAY. PRECIP CHANCES DO NOT LOOK GOOD AS WE JUST CAN
NOT MOVE THE UPPER RIDGE FARTHER EAST. THE QUICK WESTWARD-MOVING
CLOSED UPPER LOW TO OUR SOUTH IS LIKELY HAVING SOME INFLUENCE ON
KEEP THE RIDGE FROM BUDGING.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 330 PM CDT FRI JUL 12 2013

THE EXTENDED FEATURES AN INTERESTING SCENARIO. AN UPPER LOW OVER
THE OHIO VALLEY AT THE START OF THE PERIOD IS PROJECTED TO
RETROGRADE TO THE SOUTHERN PLAINS BY MONDAY AND TO NORTHERN MEXICO
BY WEDNESDAY. WHILE THIS OCCURS...AN UPPER HIGH OVER THE MID
ATLANTIC STATES IS FORECAST TO EXPAND WESTWARD ACROSS THE GREAT
LAKES AND OHIO VALLEY. THIS WILL AID IN DISSIPATING A FRONTAL
BOUNDARY ACROSS THE DAKOTAS/NORTHERN MN EARLY IN THE EXTENDED
PERIOD. THE THREAT FOR PRECIPITATION SLOWLY DIMINISH ACROSS
SOUTHWEST THROUGH CENTRAL MN FROM SUNDAY INTO MONDAY. MONDAY NIGHT
THROUGH WEDNESDAY LOOK DRY WITH RATHER SUBSTANTIAL RIDGING IN
PLACE. POPS SLOWLY INCREASE FROM THE NORTH WEDNESDAY NIGHT AND
THURSDAY AS A NEW COLD FRONT BEGINS TO SAG SOUTH ACROSS THE UPPER
MISSISSIPPI VALLEY. AT THIS POINT... THERE IS GOOD CONTINUITY
BETWEEN THE ECMWF AND GFS FOR THE FRONT TO MOVE ACROSS THE FA ON
FRIDAY/FRIDAY NIGHT. THIS WOULD LEAD TO A DRY...COOLER AND LESS
HUMID WEEKEND. WITH THE EXPANDING UPPER HIGH COMES HIGH
TEMPERATURES IN THE UPPER 80S TO LOWER 90S FOR MUCH OF NEXT WEEK.
THE HEAT COMBINED WITH DEWPOINTS FORECAST INTO THE LOWER 70S
RESULTS IN HEAT INDICES REACHING THE MIDDLE TO UPPER 90S DURING
THE AFTERNOON/EVENING FOR WEDNESDAY AND THURSDAY. LOWS WILL BE
WELL INTO THE 60S TO LOWER 70S...WITH SOME MIDDLE 70S FOR THE TWIN
CITIES IN THE MIDDLE TO LATE WEEK PERIOD.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1055 PM CDT FRI JUL 12 2013

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO WEAKEN AS THEY TRACK
SOUTHEAST ACROSS THE AREA OVERNIGHT. BY THE TIME THE ACTIVITY
REACHES EAST CENTRAL MN BETWEEN 07Z AND 10Z...SHOULD BE MOSTLY
SHOWERS WITH ISOLD THUNDER AT BEST. ATTENDANT CONDITIONS ARE NOT
EXPECTED TO GO LOWER THAN LOW-END VFR OR HIGH-END MVFR. WINDS
FROM 150-180 DEGREES WILL PREVAIL THROUGH THE PERIOD...WITH GUSTS
DEVELOPING FOR THE DAYTIME SATURDAY. THUNDERSTORM DEVELOPMENT WILL
BE POSSIBLE OVER WEST CENTRAL MN AGAIN ON SATURDAY EVE/NIGHT.
CONFIDENCE IN TIMING/LOCATION IS LOW...SO HAVE ONLY INCLUDED A
PROB30 AT KAXN AT THIS POINT.

KMSP...
WEAKENING CONVECTION IS EXPECTED TO REACH KMSP AS EARLY AS
08Z...WITH A FEW SHOWERS IN THE VICINITY OF THE SITE POSSIBLE
THROUGH 14Z. ATTENDANT CONDITIONS WOULD MOST LIKELY BE VFR.
OTHERWISE...SCT-BKN MID/HIGH CLOUDS AOA 5KFT THROUGH THE PERIOD.
WINDS 160-170 DEGREES WITH GUSTS INTO THE LOWER 20S /KNOTS/
DEVELOPING AROUND 17Z.

/OUTLOOK FOR KMSP/
SUN...VFR. WINDS S 10KT.
MON...VFR. WINDS S 5-10 KT.
TUE...VFR. WINDS SW 5-10 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...CLF
LONG TERM...RAH
AVIATION...LS
Hazardous weather outlook, Jul 12, 1:07 PM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 PM CDT FRI JUL 12 2013

MNZ041>043-047>049-054>056-064-131815-
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-
CHIPPEWA-YELLOW MEDICINE-
107 PM CDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER LATE THIS EVENING AND
TONIGHT. THERE WILL BE A THREAT FOR ONE INCH HAIL AND WINDS
APPROACHING 60 MPH WITH THE STRONGEST THUNDERSTORMS TONIGHT.
SEVERE WEATHER WILL NOT BE WIDESPREAD TONIGHT AND THE STORMS
SHOULD WEAKEN AS THEY MOVE FARTHER EAST INTO CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND AND
EARLY NEXT WEEK ACROSS WESTERN MINNESOTA. A FEW STORMS COULD BE
STRONG AND POSSIBLY PRODUCE HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT BUT ANY
REPORTS OF WIND OR HAIL WOULD BE APPRECIATED.

MNZ044-045-050>053-057>063-065>070-073>078-082>085-091>093-
WIZ014>016-023>028-131815-
MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-KANDIYOHI-
MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-
SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-
GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-
FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-
EAU CLAIRE-
107 PM CDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...NORTHWEST WISCONSIN
AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE EASTERN HALF OF
MINNESOTA LATE TONIGHT. EVEN IF STORMS MANAGE TO SURVIVE AND MAKE
IT INTO EASTERN MINNESOTA...THE STORMS WILL BE WEAK AND SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A LINGERING CHANCE FOR THUNDERSTORMS ACROSS CENTRAL
MINNESOTA SUNDAY AND MONDAY...BUT MUCH OF EASTERN MINNESOTA AND
WESTERN WISCONSIN WILL REMAIN DRY. THE CHANCE FOR STORMS RETURNS
LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jul 12, 9:47 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
947 PM CDT FRI JUL 12 2013

MNZ041-042-047-048-130400-
DOUGLAS-POPE-STEVENS-TODD-
947 PM CDT FRI JUL 12 2013

...HEAVY RAIN DEVELOPING OVER DOUGLAS...POPE...STEVENS AND TODD
COUNTIES THROUGH 1200 AM CDT...

AT 935 PM CDT...WEATHER SERVICE RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF BATTLE LAKE
TO 8 MILES SOUTHEAST OF CHARLESVILLE TO 14 MILES WEST OF CLINTON.
THESE STORMS WERE MOVING EAST AT 20 MPH...BUT CONTINUE TO BUILD TO
THE WEST AND SOUTHWEST. BASED ON CURRENT RADAR TRENDS...RAINFALL
AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE...ESPECIALLY FROM MORRIS TO
ALEXANDRIA BEFORE MIDNIGHT. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS
AND PONDING OF WATER ON AREA ROADWAYS.

IN ADDITION...PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4542 9541 4542 9626 4560 9627 4577 9620
      4577 9577 4612 9576 4611 9516 4637 9515
      4637 9474
TIME...MOT...LOC 0242Z 280DEG 18KT 4626 9584 4586 9614
          4547 9670
Special weather statement, Jul 12, 10:22 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1022 PM CDT FRI JUL 12 2013

MNZ041-130415-
DOUGLAS-
1022 PM CDT FRI JUL 12 2013

AT 1020 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF ELBOW LAKE. THIS STORM WAS MOVING
EAST AT 30 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  EVANSVILLE.
  BRANDON.
  HOLMES.
  GARFIELD.
  ALEXANDRIA.
  NELSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4576 9523 4582 9577 4603 9578 4607 9519
TIME...MOT...LOC 0322Z 272DEG 26KT 4593 9587

JLT
Special weather statement, Jul 12, 10:55 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1055 PM CDT FRI JUL 12 2013

MNZ041-042-130445-
DOUGLAS-TODD-
1055 PM CDT FRI JUL 12 2013

AT 1052 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTHWEST OF ALEXANDRIA...OR 17 MILES EAST OF
HOFFMAN. THIS STORM WAS MOVING EAST AT 40 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GARFIELD.
  ALEXANDRIA.
  NELSON.
  BELLE RIVER.
  OSAKIS.
  CLOTHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4612 9467 4577 9467 4577 9556 4609 9552
TIME...MOT...LOC 0356Z 271DEG 35KT 4592 9541

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 9:47 PM CDTSpecial Weather StatementMPXDouglas, Pope, Stevens73 min
Jul 12, 10:22 PM CDTSpecial Weather StatementMPXDouglas53 min
Jul 13, 3:38 AM CDTSpecial Weather StatementMPXAnoka, Carver, Chisago, Dakota, Hennepin, Isanti and 4 more52 min
Jul 13, 4:22 AM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Isanti, Ramsey and 2 more4 hr
Jul 13, 6:35 AM CDTFlash Flood WarningMPXDakota, Hennepin, Rice, Scott4 hr
Jul 13, 8:08 AM CDTFlash Flood WarningMPXRice6 hr
Jul 13, 8:33 AM CDTFlash Flood WarningMPXFaribault, Freeborn, Steele, Waseca3 hr
Jul 13, 9:02 AM CDTFlash Flood WarningMPXGoodhue3 hr
Jul 13, 10:32 AM CDTFlash Flood WarningMPXDakota, Rice, Scott3 hr
Jul 13, 1:28 PM CDTFlash Flood WarningMPXDakota, Rice, Scott12 hr
Jul 13, 1:55 PM CDTAreal Flood WarningMPXBlue Earth, Dakota, Faribault, Freeborn, Goodhue, Le Sueur and 4 more6 hr

Nearby

Special Weather Statements in Minnesota, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.